# SDR AALA20180630002

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 18,860 hours, 7,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT TRANSITION PANEL, BETWEEN BS 500C TO 500D, IN THE FORWARD CARGO BAY.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
